MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED-400-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Infarction, Cerebral (1771); Embolus (1830)
Date of Event 01/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that post-op, the patient experienced an asymptomatic stroke/cerebral infarction, distal embolism at the target blood vessel area.The patient was undergoing surgery for treatment of a saccular, left side c3 cavernous sinus aneurysm.It was reported that the patient experienced an asymptomatic stroke/cerebral infarction, distal embolism at the target blood vessel area.It was noted as not serious and the patient recovered with a confirmation date of (b)(6) 2016.Treatment included aspirin and other antiplatelet drugs due to clopidogrel insensitivity syndrome.A causal relationship with the equipment/procedure could not be denied.

Brand Name
PIPELINE FLEX
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key9616836
Report Number2029214-2020-00063
Device Sequence Number10909183
Product Code OUT
UDI-Device Identifier00836462015814
UDI-Public00836462015814
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P100018.S011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2018
Device Model NumberPED-400-35
Device Catalogue NumberPED-400-35
Device Lot NumberA069819
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight44